Products of compact spaces in the least permutation model

Mathematical Logic Quarterly 31 (25‐28):441-448 (1985)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Products of Compact Spaces in the Least Permutation Model.Norbert Brunner - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (25-28):441-448.
Products of Compact Spaces and the Axiom of Choice.O. De la Cruz, Paul Howard & E. Hall - 2002 - Mathematical Logic Quarterly 48 (4):508-516.
On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.
Products of Closure Algebras and Their Dual Spaces.G. J. Logan - 1976 - Mathematical Logic Quarterly 23 (27‐30):439-441.
Products of Closure Algebras and Their Dual Spaces.G. J. Logan - 1977 - Mathematical Logic Quarterly 23 (27-30):439-441.
Products of sequential CLP-compact spaces are CLP-compact.Juris Steprāns - 2006 - Annals of Pure and Applied Logic 143 (1-3):155-157.
Duality for Compact Logics and Substitution in Abstract Model Theory.Paolo Lipparini - 1985 - Mathematical Logic Quarterly 31 (31-34):517-532.

Analytics

Added to PP
2013-10-31

Downloads
21 (#762,792)

6 months
1 (#1,516,603)

Historical graph of downloads
How can I increase my downloads?